# SDR VNAA2024021100010

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED AROUND MULTIPLE FASTENERS. REMOVED AND REPLACED PAX DOOR INNER SKIN I.A.W. BOMBARDIER CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-14-001-001-A01    601R318024-15S
